# SDR UPS99830847

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5753744501
- Condition: Corroded
- Location: Bs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 LONGERON 31L BELOW THE FRAME AT FS 1340 IS CORRODED BEYOND LIMITS.  CUT OUT THE DAMAGED LONGERON AND SPLICED IN A NEW SECTION OF LONGERON IAW DH SK718-829.
